Journal of Function Spaces

Journal of Function Spaces / 2010 / Article

Open Access

Volume 8 |Article ID 296570 | https://doi.org/10.1155/2010/296570

Fang Zhang, Yongmin Liu, "Generalized composition operators from Bloch type spaces to QK type spaces", Journal of Function Spaces, vol. 8, Article ID 296570, 12 pages, 2010. https://doi.org/10.1155/2010/296570

Generalized composition operators from Bloch type spaces to QK type spaces

Academic Editor: Miroslav Engliš
Received01 Sep 2008

Abstract

This paper characterizes the boundedness and compactness of the generalized composition operator (Cφgf)(z)=0zf'(φ(ξ))g(ξ)dξ from Bloch type spaces to QK type spaces.

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views506
Downloads485
Citations